Please use this identifier to cite or link to this item:
Title: Homogeneous numerical semigroups
Author: Jafari, Raheleh
Zarzuela, Santiago
Keywords: Anàlisi numèrica
Teoria de la intersecció
Numerical analysis
Intersection theory
Issue Date: 17-Apr-2018
Publisher: Springer Verlag
Abstract: We introduce the concept of homogeneous numerical semigroups and show that all homogeneous numerical semigroups with Cohen-Macaulay tangent cones are of homogeneous type. In embedding dimension three, we classify all numerical semigroups of homogeneous type into numerical semigroups with complete intersection tangent cones and the homogeneous ones which are not symmetric with Cohen-Macaulay tangent cones. We also study the behavior of the homogeneous property by gluing and shiftings to construct large families of homogeneous numerical semigroups with Cohen-Macaulay tangent cones. In particular we show that these properties fulfill asymptotically in the shifting classes. Several explicit examples are provided along the paper to illustrate the property.
Note: Versió postprint del document publicat a:
It is part of: Semigroup Forum, 2018, vol. 97, num. 2, p. 278-306
Related resource:
ISSN: 0037-1912
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
680025.pdf358.2 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.